# SDR KC8A20180221001

- Difficulty date: February 21, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N808CK
- Make and model: Amd FALCON20
- Aircraft serial: 108
- Aircraft time: 29,233 hours, 25,726 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: FRAME33
- Part serial: NSN
- Condition: Cracked
- Location: Frm 33
- Part time: 29,233 hours, 25,726 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EDDY CURRENT INSPECTION,  CRACKS WHERE FOUND IN THE BENDS BETWEEN THE VERTICAL FRAME AND FRAME FLANGE ON THE LEFT AND RIGHT SIDES OF FRAME 33.
